RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 23, Issue 3  


Spaces of functions with moderate singularities
V. I. Arnol'd
1
Integral geometry on families of k-dimensional submanifolds
A. B. Goncharov
11
The algebra of integrals of motion of two-dimensional hydrodynamics in clebsch variables
V. E. Zakharov
24
A spinor representation of an infinite-dimensional orthogonal semigroup and the virasoro algebra
Yu. A. Neretin
32
Sklyanin elliptic algebras
A. V. Odesskii, B. L. Feigin
45

Brief communications
Spectral multiplicity of the operator of multiplication by a matrix-valued function
A. L. Vol'berg, B. M. Solomyak
55
Irreducible weighted $sl(3)$-modules
Yu. A. Drozd, S. A. Ovsienko, V. M. Futornyi
57
Topology of the zeros of eigenfunctions
V. N. Karpushkin
59
Semiinfinite cohomology of lie superalgebras
A. A. Kirillov (jr.)
61
Tableaux and noncommutative Schubert polynomials
A. Lascoux, M. Schutzenberger
63
Example of gauge equivalence of multidimensional integrable equations
V. D. Lipovskii, A. V. Shirokov
65
Basicity of a portion of a root system of a polynomial bundle
Yu. I. Lyubarskii
67
Conformal nonlinear graviton
S. A. Merkulov
69
Similarity transformations and spectral properties of hypoelliptic pseudodifferential operators on a circle
A. S. Milevskii
71
Solution of the inverse scattering problem for the Landau–Lifshits equation by the Gel'fand–Levitan–Marchenko method
V. G. Mikhalev
73
The Gel'fand–Tsetlin basis for irreducible unitarizable representations $u(p,q)$ with a leading weight
A. I. Molev
76
Bilateral estimates of polynomial conservation laws for the KdV equation and their applications
M. V. Novitskii
78
Irreducible representations of maximal dimension of simple Lie algrbras over a field of positive characteristic
A. N. Panov
80
Limit sets of trajectories of regions in dynamical systems
S. Yu. Pilyugin
82
The discrete and the singular spectrum in the trace formula for contracting and unitary operators
A. V. Rybkin
84
An infinitely smooth compact convex hypersurface with a shadow whose boundary is not twice-differentiable
V. D. Sedykh
86
Spectral properties of the scattering matrix
A. V. Sobolev, D. R. Yafaev
88
Perfect elements in the modular structure associated with the extended Dynkin diagram $\widetilde{e}_6$
R. B. Stekol'shchik
90
Category of oriented tangles and its representations
V. G. Turaev
93
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020